# SDR QMLA2025111020113

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N615LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0362
- Aircraft time: 10,659 hours, 32,239 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE WITH POSSIBLE MULTIPLE BIRDS RESULTING IN DAMAGE TO SEVERAL AREAS ON THE AIRCRAFT
